I suspect this is the cause of my tongue swelling and jaw hurting.
17 Sep 2011
This sounds like a dangerous allergic reaction.
How long were you taking meloxicam? IF you were on it a short time, and then stopped, please go to your ER asap! This is potentially very dangerous!
Any swelling of the tongue just sounds quite scary!!
Please post again, so we know you are OK?
17 Sep 2011
Meloxicam or Mobic is an anti-inflammatory used for arthritic pain. One serious side effect is swelling of the tongue or throat. This should happen while taking it , not after stopping it. Could it be something else new in you medications or something you've eaten ? Stopping mobic suddenly should help if you are allergic to it not the other way around. Since it's been 14 hours since you posted I hope your symptoms have subsided. If not you need to go the your nearest ER & be evaluated...
- Meloxicam Information for Consumers
- Meloxicam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
the swelling may start with my lips, tongue, cheeks, hands, and private parts. I have no way to reduce the amount of swelling except to take zirtek ...
2 answers • 22 Aug 2009
every time i talk it feels as if i'm biting my tongue constantly with my back teeth and it feels as if my speech is slightly slurred
7 answers • 14 Apr 2011
... affect, temporary or just a coincidence. I discontinued use about 1 week ago and only slightly better
1 answer • 5 Feb 2012
I've went through a battery of tests and changed multiple medicines trying to stop this discomfort (feels like the inside of my mouth is ...
1 answer • 24 Oct 2012
I learned on the internet hat Fresh Kote eye drops could cause swelling of the tongue. I have been using this product for several weeks. However on ...
1 answer • 25 Feb 2013